# SDR 07FDEA04669

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231503
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SKIN LOWER SLAT TRACK CUT OUT NR 8 AT STA XOS 549 EXISTING REPAIR.  REPLACED REPAIR PER SRM 57-10-00 VOL.1 FIG 68.
